# SDR GT9A9700024

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD CABIN RIGHT FS 1601 CHANNEL HAS A HOLE IN IT WITH A CRACK EMANATING OUTBOARD .5 INCH.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED NEW DOUBLER PER SRM 53-01, 51-10-03.  (M)
